loss of appetite on copaxone

A board to discuss the Multiple Sclerosis modifying drug Copaxone

loss of appetite on copaxone

Postby globab » Wed Jul 07, 2010 4:44 am

any one else lost their appetite since on copaxone?

i have been on it since jan or feb, and have lost 25lbs or so.......
User avatar
globab
Family Member
 
Posts: 25
Joined: Thu Dec 03, 2009 4:00 pm

Advertisement

Postby tld723 » Thu Jul 08, 2010 10:38 am

I wish :D I've only had topical skin issues, some minor bruising and itchiness
User avatar
tld723
Newbie
 
Posts: 8
Joined: Wed Dec 02, 2009 4:00 pm
Location: hudson valley ny

Postby harpgirl » Sat Jul 17, 2010 8:33 pm

No. Are you sure it is the Copaxone? Are you taking Vitamin D, it can cause appetite loss, especially at a significant dosage.
User avatar
harpgirl
Family Member
 
Posts: 57
Joined: Mon Jul 05, 2010 3:00 pm

Postby globab » Wed Jul 21, 2010 6:29 am

i am not taking any vitamins, and now it is 35 lbs.....
i have talked to my support nurse, and seh said to see my fam doc, as it is recorded that some have had decrease of appt, but not to the extreme i have.
so she said it is possibly overactive thyroid...... so my doc is on vaca for three weeks, so i will call her when she returns the 26th
User avatar
globab
Family Member
 
Posts: 25
Joined: Thu Dec 03, 2009 4:00 pm

Postby LadyDoe » Tue Jul 27, 2010 6:25 pm

I've lost about 8kg since beginning copaxone - january 2010. I have a suppressed appetite too it seems, but the high vit D someone mentioned might contribute as i am on the high end of the scale. Normal is 60-160 and i am 155 units/ml
... if it's going to be, it's up to me ... :)
User avatar
LadyDoe
Family Member
 
Posts: 28
Joined: Sat Jan 16, 2010 4:00 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service